# SDR DXTA2025092305050

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 7,020 hours, 5,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON BY THEMSELVES WITH SWITCH IN THE ARM POSITION. EXTINGUISHED  BY THEMSELVES APPROX 5 MINS LATER DURING CLIMB. AFTER LANDING, WITH THE MAIN SHIP BATTERIES BOTH OFF, THE EMER LIGHTS TURNED ON & OFF NORMALLY WITH THE SWITCH. RECOMMENDED C/W SLSOS-33-0005 REV.OS, REVIEWED SIL & COMPLETED T/S  FIM 33-50-00, POWERED NC & VERIFIED WITH MAIN BATTERIES ON, EMERGENCY LIGHTS OPS AS DESIGNED IN ARM & ON/OFF. TURNED MAIN BATTERIES OFF, & CONFIRMED WHEN EMERGENCY LIGHTS IN ARM, LIGHTS ILLUMINATED. CONFIRMED BREAKERS ARE ENGAGED FOR EMERGENCY LIGHTS & HOT BATTERY BUSS CB. CONFIRMED SINCE BOTH BATTERIES ARE ILLUMINATING WHEN COMMANDED/TESTED & NO FLICKERING OF ANY LIGHTS NOTED.  BATTERY PACKS CHKD GOOD. CYCLED ON EMERGENCY LIGHTS SEVERAL MORE TIMES TO RESET INERTIA SWITCHES & PERFORMED INERTIA SWITCH REACTIVATION IAW AMM 33-52-17.  NO HISTORY FOR EMERGENCY LIGHT ISSUES, OPS CHKD GOOD.
